EconPapers    
Economics at your fingertips  
 

A differential-difference technique for the hybrid computer solution of parabolic partial differential equations

Andrey A. Petrov

Mathematics and Computers in Simulation (MATCOM), 1975, vol. 17, issue 2, 104-109

Abstract: A differential-difference technique for the hybrid computer solution of parabolic partial differential equations with nonlinear terms is described. A theoretical analysis of the computational stability, convergence and accuracy of the technique is presented, showing that the method has certain important advantages over classical finite difference methods. The practical application of the technique to a biomedical problem is described as an example, confirming the efficiency of this approach.

Date: 1975
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475475800218
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:17:y:1975:i:2:p:104-109

DOI: 10.1016/S0378-4754(75)80021-8

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:17:y:1975:i:2:p:104-109